Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/22292
Title: Numerical solution of optimal control problems with discrete-valued system parameters
Authors: Lee, WR
Rehbock, V
Caccetta, L
Teo, KL
Issue Date: 2002
Publisher: Kluwer Academic Publ
Source: Journal of global optimization, 2002, v. 23, no. 3-4, p. 233-244 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper, we propose a new approach to solve a class of optimal control problems involving discrete-valued system parameters. The basic idea is to formulate a problem of this type as a combination of a discrete global optimization problem and a standard optimal control problem, and then solve it using a two-level approach. Numerical results show that the proposed method is efficient and capable of finding optimal or near optimal solutions.
URI: http://hdl.handle.net/10397/22292
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1023/A:1016526612434
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Oct 16, 2017

Page view(s)

40
Last Week
1
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.